# SDR DALA2017032802485

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 73,333 hours, 17,006 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LP 1 STATUS MESSAGE ENROUTE TO SEA. NO ACTIVE EICAS MESSAGE FOUND INBOUND PERFORMED OPERATIONAL TEST ENGINE FIRE DETECTION SYSTEM.  CHECKS NORMAL.
